# SDR SIMA20160415001

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,498 hours, 23,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL OVERWING EMER LIGHTS INOPERATIVE.  TROUBLE SHOT IAW FIM TASK 33-50-00-810-804-A.  FOUND NR 4 BATTERY & CHARGER TO BE BAD.  R & R NR 4 BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME ENDS.  EMER LIGHT BATTERY, PN 2013-1A & SN 108110.
